Publications with A. Rosłanowski

All publications by Andrzej Rosłanowski and S. Shelah

You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:314 Mekler, A. H., Rosłanowski, A., & Shelah, S. (1999). On the p-rank of Ext. Israel J. Math., 112, 327–356. arXiv: math/9806165 DOI: 10.1007/BF02773487 MR: 1714978
Sh:373 Judah, H. I., Rosłanowski, A., & Shelah, S. (1994). Examples for Souslin forcing. Fund. Math., 144(1), 23–42. arXiv: math/9310224 DOI: 10.4064/fm-144-1-23-42 MR: 1271476
Sh:470 Rosłanowski, A., & Shelah, S. (1999). Norms on possibilities. I. Forcing with trees and creatures. Mem. Amer. Math. Soc., 141(671), xii+167. arXiv: math/9807172 DOI: 10.1090/memo/0671 MR: 1613600
Sh:475 Rosłanowski, A., & Shelah, S. (1996). More forcing notions imply diamond. Arch. Math. Logic, 35(5-6), 299–313. arXiv: math/9408215 DOI: 10.1007/s001530050047 MR: 1420260
Sh:490 Bartoszyński, T., Rosłanowski, A., & Shelah, S. (1996). Adding one random real. J. Symbolic Logic, 61(1), 80–90. arXiv: math/9406229 DOI: 10.2307/2275599 MR: 1380678
Sh:501 Rosłanowski, A., & Shelah, S. (1996). Localizations of infinite subsets of \omega. Arch. Math. Logic, 35(5-6), 315–339. arXiv: math/9506222 DOI: 10.1007/s001530050048 MR: 1420261
Sh:508 Rosłanowski, A., & Shelah, S. (1997). Simple forcing notions and forcing axioms. J. Symbolic Logic, 62(4), 1297–1314. arXiv: math/9606228 DOI: 10.2307/2275644 MR: 1617945
Sh:512 Balcerzak, M., Rosłanowski, A., & Shelah, S. (1998). Ideals without ccc. J. Symbolic Logic, 63(1), 128–148. arXiv: math/9610219 DOI: 10.2307/2586592 MR: 1610790
Sh:534 Rosłanowski, A., & Shelah, S. (1998). Cardinal invariants of ultraproducts of Boolean algebras. Fund. Math., 155(2), 101–151. arXiv: math/9703218 MR: 1606511
Sh:599 Rosłanowski, A., & Shelah, S. (2000). More on cardinal invariants of Boolean algebras. Ann. Pure Appl. Logic, 103(1-3), 1–37. arXiv: math/9808056 DOI: 10.1016/S0168-0072(98)00066-9 MR: 1756140
Sh:616 Bartoszyński, T., Rosłanowski, A., & Shelah, S. (2000). After all, there are some inequalities which are provable in ZFC. J. Symbolic Logic, 65(2), 803–816. arXiv: math/9711222 DOI: 10.2307/2586571 MR: 1771087
Sh:628 Rosłanowski, A., & Shelah, S. (1997). Norms on possibilities. II. More ccc ideals on 2^\omega. J. Appl. Anal., 3(1), 103–127. arXiv: math/9703222 DOI: 10.1515/JAA.1997.103 MR: 1618851
Sh:651 Rosłanowski, A., & Shelah, S. (2001). Forcing for hL and hd. Colloq. Math., 88(2), 273–310. arXiv: math/9808104 DOI: 10.4064/cm88-2-9 MR: 1852911
Sh:655 Rosłanowski, A., & Shelah, S. (2001). Iteration of \lambda-complete forcing notions not collapsing \lambda^+. Int. J. Math. Math. Sci., 28(2), 63–82. arXiv: math/9906024 DOI: 10.1155/S016117120102018X MR: 1885053
Sh:670 Rosłanowski, A., & Shelah, S. Norms on possibilities III: strange subsets of the real line. Preprint.
Sh:672 Rosłanowski, A., & Shelah, S. (2004). Sweet & sour and other flavours of ccc forcing notions. Arch. Math. Logic, 43(5), 583–663. arXiv: math/9909115 DOI: 10.1007/s00153-004-0213-7 MR: 2076408
Sh:686 Rosłanowski, A., & Shelah, S. (2001). The yellow cake. Proc. Amer. Math. Soc., 129(1), 279–291. arXiv: math/9810179 DOI: 10.1090/S0002-9939-00-05538-6 MR: 1694876
Sh:733 Rosłanowski, A., & Shelah, S. (2001). Historic forcing for depth. Colloq. Math., 89(1), 99–115. arXiv: math/0006219 DOI: 10.4064/cm89-1-7 MR: 1853418
Sh:736 Rosłanowski, A., & Shelah, S. (2006). Measured creatures. Israel J. Math., 151, 61–110. arXiv: math/0010070 DOI: 10.1007/BF02777356 MR: 2214118
Sh:777 Rosłanowski, A., & Shelah, S. (2007). Sheva-Sheva-Sheva: large creatures. Israel J. Math., 159, 109–174. arXiv: math/0210205 DOI: 10.1007/s11856-007-0040-8 MR: 2342475
Sh:799 Matet, P., Rosłanowski, A., & Shelah, S. (2005). Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc., 357(12), 4813–4837. arXiv: math/0210087 DOI: 10.1090/S0002-9947-05-04007-9 MR: 2165389
Sh:845 Rosłanowski, A., & Shelah, S. (2007). Universal forcing notions and ideals. Arch. Math. Logic, 46(3-4), 179–196. arXiv: math/0404146 DOI: 10.1007/s00153-007-0037-3 MR: 2306175
Sh:856 Rosłanowski, A., & Shelah, S. (2006). How much sweetness is there in the universe? MLQ Math. Log. Q., 52(1), 71–86. arXiv: math/0406612 DOI: 10.1002/malq.200410056 MR: 2195002
Sh:860 Rosłanowski, A., & Shelah, S. (2006). Reasonably complete forcing notions. In Set theory: recent trends and applications, Vol. 17, Dept. Math., Seconda Univ. Napoli, Caserta, pp. 195–239. arXiv: math/0508272 MR: 2374767
Sh:888 Rosłanowski, A., & Shelah, S. (2011). Lords of the iteration. In Set theory and its applications, Vol. 533, Amer. Math. Soc., Providence, RI, pp. 287–330. arXiv: math/0611131 DOI: 10.1090/conm/533/10514 MR: 2777755
Sh:889 Rosłanowski, A., & Shelah, S. (2008). Generating ultrafilters in a reasonable way. MLQ Math. Log. Q., 54(2), 202–220. arXiv: math/0607218 DOI: 10.1002/malq.200610055 MR: 2402629
Sh:890 Rosłanowski, A., & Shelah, S. (2011). Reasonable ultrafilters, again. Notre Dame J. Form. Log., 52(2), 113–147. arXiv: math/0605067 DOI: 10.1215/00294527-1306154 MR: 2794647
Sh:941 Rosłanowski, A., Shelah, S., & Spinas, O. (2012). Nonproper products. Bull. Lond. Math. Soc., 44(2), 299–310. arXiv: 0905.0526 DOI: 10.1112/blms/bdr094 MR: 2914608
Sh:942 Rosłanowski, A., & Shelah, S. (2013). More about \lambda-support iterations of (<\lambda)-complete forcing notions. Arch. Math. Logic, 52(5-6), 603–629. arXiv: 1105.6049 DOI: 10.1007/s00153-013-0334-y MR: 3072781
Sh:957 Rosłanowski, A., & Shelah, S. (2013). Partition theorems from creatures and idempotent ultrafilters. Ann. Comb., 17(2), 353–378. arXiv: 1005.2803 DOI: 10.1007/s00026-013-0184-7 MR: 3056773
Sh:972 Rosłanowski, A., & Shelah, S. (2014). Monotone hulls for \mathcal N\cap\mathcal M. Period. Math. Hungar., 69(1), 79–95. arXiv: 1007.5368 DOI: 10.1007/s10998-014-0042-3 MR: 3269711
Sh:1001 Rosłanowski, A., & Shelah, S. (2019). The last forcing standing with diamonds. Fund. Math., 246(2), 109–159. arXiv: 1406.4217 DOI: 10.4064/fm898-9-2018 MR: 3959246
Sh:1022 Rosłanowski, A., & Shelah, S. (2014). Around cofin. Colloq. Math., 134(2), 211–225. arXiv: 1304.5683 DOI: 10.4064/cm134-2-5 MR: 3194406
Sh:1031 Filipczak, T., Rosłanowski, A., & Shelah, S. On Borel hull operations. Real Anal. Exchange, 40(1), 129–140. arXiv: 1308.3749 MR: 3365394
Sh:1081 Rosłanowski, A., & Shelah, S. (2018). Small-large subgroups of the reals. Math. Slovaca, 68(3), 473–484. arXiv: 1605.02261 DOI: 10.1515/ms-2017-0117 MR: 3805955
Sh:1138 Rosłanowski, A., & Shelah, S. (2019). Borel sets without perfectly many overlapping translations. Rep. Math. Logic, (54), 3–43. arXiv: 1806.06283 DOI: 10.4467/20842589rm.19.001.10649 MR: 4011916
Sh:1170 Rosłanowski, A., & Shelah, S. Borel sets without perfectly many overlapping translations II. In. Preprint. arXiv: 1909.00937
Sh:1187 Rosłanowski, A., & Shelah, S. Borel sets without perfectly many overlapping translations, III. Preprint.